MathSciNet Relay Station
MathSciNet bibliographic data
MR2729006 (2012b:52018) 52A40 (52B60)
Xiong, Ge Extremum problems for the cone volume functional of convex polytopes. Adv. Math. 225 (2010), no. 6, 3214–3228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement